MENTOR TEXAS MENTOR ARTOURA PLUS, SMOOTH, ULTRA HIGH PROFILE; EXPANDER, SKIN, INFLATABLE
Back to Search Results |
| Catalog Number |
SDC135UH |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
09/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: right deflation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.The manufacturer's reference number: (b)(4).
Event or Problem Description
It was reported that a 49-year-old caucasian female patient underwent primary breast reconstruction surgery with 700 cc mentor artoura plus, smooth, ultra high profile and experienced expander deflation on her right side postoperatively.The patient has consulted with the healthcare professional.As a result, the patient underwent replacement surgery on (b)(6) 2025.
Additional Manufacturer Narrative
On january 27, 2026, mentor became aware that the replacement serial numbers used on (b)(6) 2025 were (b)(6) on the left side, and number (b)(6) on the right side.Manufacturer¿s reference number: (b)(4).